I goofed. What I should have asked was that my 5 year old granddaughter has been on bactrim 200-40/5 for three months and has went from 40pounds to 48 pounds. Could this sudden weight gain be caused by the drug?
Hi there. When my daughter was 4, she was placed on chronic Bactrim and gained quite a few pounds in a short period of time. At that time, her physicians assured me it was not the Bactrim and after several months, started running tests for other causes. In the end, it was determined it was a side effect from chronic Bactrim usage.
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2009 • 1 answer
Posted 25 Sep 2009 • 1 answer
Why is bactrim not indicated for infants under 2 months of age? What are the adverse effects if any?
Posted 12 Apr 2012 • 1 answer
Posted 12 Jan 2014 • 1 answer
Posted 14 days ago • 1 answer